# SDR DALA2022091706173

- Difficulty date: September 16, 2022
- Submitted: September 17, 2022
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 69,791 hours, 25,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6713, ON S/C FOUND EPL ASSY IN POOR COND @ SEAT 20D. CORRECTIVE ACTION: REPLACED EPL ASSY AT SEAT 20D. (LP 9018126)
